# SDR DALA2020050402343

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 38,135 hours, 19,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3163, L/P 1554145) CRACK SUPPORT ANGLE RIB 15 OB FIXED LEADING EDGE ON LH WING. CORRECTIVE ACTION: REPLACED AS PER SRM A319 51-72-11 AND DRAWING D57443558 / ISSUE "AD" RELEASE DATE:26-OCT-17 RII INSPECTION.
